MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number D141103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Stroke/CVA (1770); Non specific EKG/ECG Changes (1817)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported:: 1.During the case, after rf application around the lipv, change of the patient ekg, translating signs of heart attack or coronary spasms (uncertain reason) 2.Standardization of the ekg after 10 minutes.The ablation was finalized without another incident.3.Around 1h 30 later, patient presented stroke symptoms.4.Neurological symptoms have disappeared at the end of the day.Additional information: during the case, all devices have been used according to usage instructions: ablation at 15w during 45sec for anterior part and 15sec for the posterior part in total, patient received 4 rf application for a total of 3minutes of radiofrequency.Act measured at 365 during the case.An external shock was performed at the end of the case to restore sinus rhythm.Following the case, patient had additional exam: coronary angiography which appeared normal cerebral irm: lesion were found confirming the stroke diagnostic.Submitting for administrative purposes - adverse event.
 
Additional Manufacturer Narrative
There was no product malfunction reported; therefore, product was not returned.The complaint is related to the patient.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR¿ STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key17711481
Report Number1035166-2023-00099
Device Sequence Number15136200
Product Code DYB
UDI-Device Identifier00885672010911
UDI-Public00885672010911
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberD141103
Device Catalogue NumberD141103
Device Lot NumberDP-16674
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown